Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012 (2012), Article ID 715751, 16 pages
http://dx.doi.org/10.1155/2012/715751
Research Article

Generalizations of the Simpson-Like Type Inequalities for Co-Ordinated 𝑠 -Convex Mappings in the Second Sense

Department of Mathematics, Hanseo University, Chungnam-do, Seosan-si 356-706, Republic of Korea

Received 14 October 2011; Revised 6 December 2011; Accepted 21 December 2011

Academic Editor: Feng Qi

Copyright © 2012 Jaekeun Park. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jaekeun Park, “Generalizations of the Simpson-Like Type Inequalities for Co-Ordinated -Convex Mappings in the Second Sense,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 715751, 16 pages, 2012. doi:10.1155/2012/715751